# SDR UPS03841399

- Difficulty date: September 29, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Sta 120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  FLOOR PANELS CORRODED FS 120 RBL 36.  REMOVED CORR IAW DC8 SRM 51-1-8, CUT DAMAGE AND FABRICATED REPAIR DOUBLER AND FILLER IAW DC8 SRM 53-2-3, INSTALLED DOUBLER AND FILLER IAW DC8 SRM 51-1-21.  FABRICATED SPLICE IAW DC8 SRM 53-2-3.  INSTALLED FLOOR PANEL & SPLICE PLATE IAW DC8 SRM 51-3-0, INSTALLED FLOOR BOARD IAW DC8 SRM 51-3-0.
